# SDR SWAA2023021603705

- Difficulty date: February 16, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 79,641 hours, 47,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CUSTOMER REQUEST** R1 DOOR EXTERIOR EMERGENCY LIGHT ROWS 2;3;4;6;9;& 12 AND ALL FWD OVERHEAD EMERGENCY LIGHTS ALL COME ON AND GO BACK OFF<[01] REMOVED AND REPLACED BATTERY PACKS POS (M1670;M1674 AND M1675) AS PER REF 33-51-06-960-805 PERFORMED OP TEST FOUND NORMAL;[02] VERIFIED STEP NO1.REMOVED AND REPLACED BATTERY PACKS POS (M1670;M1674 AND M1675) AS PER REF 33-51-06-960-805 PERFORMED OP TEST FOUND NORMAL..
